# SDR DALA1306260623

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 83,707 hours, 40,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE AT PSV, SRM 53-00-01, R6 SEC II INSPECT AT STA 253 FWD OF E/E DOOR LIGHTNING STRIKES.  REMOVED E/E DOOR, REMOVED FASTENER AND PERFORMED HFEC -NO CRACK FOUND. INSTALLED FASTENER ON DOOR TREATED PRIMED AND PAINTED AREA INSTALLED E/E DOOR PERMANENT REPAIR DONE IAW SRM 53-00-01.
